# SDR 2004FA0000644

- Difficulty date: July 1, 2004
- Submitted: August 17, 2004
- Operation: General aviation
- Aircraft: N12585
- Make and model: Cessna 172M
- Aircraft serial: 17262094
- Engine: Cont IO360GB
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: ES10357426
- Condition: Loose
- Location: Magneto
- Part time: 137 hours
- Component: Magneto, Bendix
- Component part number: 107902016R
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED WORN POINTS IN MAGNETO.  ON RUN UP FOUND 500 RPM DROP.  REMOVED MAGNETO AND FOUND DISTRIBUTOR BLOCK CONTACT TOWERS AND DISTRIBUTOR FINGER OIL SOAKED FROM EXCESS LUBRICANT.  WHILE INSPECTING FOUND DISTRIBUTOR GEAR BUSHING LOOSE IN DISTRIBUTOR BLOCK.  OVERHAUL SHOULD FOLLOW MANUAL.
